# SDR CALA2025031402812

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 25,375 hours, 9,567 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Water Heater
- Condition: Faulted
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LP 4141729, ASSOCIATED FWD LAVATORY WATER HEATER HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CARD 38005.   PLACED FWD LAV WATER HEATER ON MEL 3801F.  MEL DDP C/W.  PLACARD INSTALLED.  TOMC APPROVED MEL 3801F.   PLACED FWD LAV WATER HEATER ON MEL 3801F.  MEL DDP C/W.  PLACARD INSTALLED.  TOMC APPROVED MEL 3801F. DEFERRED DIRECTLY BY TOMC
